Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 232, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Sep 7, 2012, 12:52 PM EDT for 4 counties in Indiana. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2012, 12:52 PM EDT (16:52 UTC)
- Expired
- Sep 7, 2012, 1:45 PM EDT
- In force
- 53 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Delaware County, IN, Hamilton County, IN, Henry County, IN, Madison County, IN
The radar
The Indianapolis radar (KIND), 65 km from the middle of the area, began a volume at 16:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 1:22 PM EDT | TSTM WND GST 40 | Sw Anderson, IN | PEA SIZED HAIL WAS ALSO OBSERVED...ALONG WITH HEAVY RAIN. |
| Sep 7, 1:35 PM EDT | HAIL 0.7 | 2 E Anderson, IN | |
| Sep 7, 1:35 PM EDT | HAIL 1 | Anderson, IN | SOUTHWEST SIDE OF ANDERSON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 7, 11:36 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1535 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
738
WUUS53 KIND 071652
SVRIND
INC035-057-065-095-071745-
/O.NEW.KIND.SV.W.0232.120907T1652Z-120907T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1252 PM EDT FRI SEP 7 2012
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DELAWARE COUNTY IN EAST CENTRAL INDIANA...
NORTHEASTERN HAMILTON COUNTY IN CENTRAL INDIANA...
NORTHERN HENRY COUNTY IN EAST CENTRAL INDIANA...
CENTRAL MADISON COUNTY IN CENTRAL INDIANA...
* UNTIL 145 PM EDT
* AT 1248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF ELWOOD...OR
13 MILES NORTHWEST OF ANDERSON...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
ANDERSON...
MUNCIE...
FRANKTON...
EDGEWOOD...
RIVER FOREST...
WOODLAWN HEIGHTS...
COUNTRY CLUB HEIGHTS...
CHESTERFIELD...
DALEVILLE...
MIDDLETOWN...
YORKTOWN...
BALL STATE UNIVERSITY...
SPRINGPORT...
SUMMIT LAKE STATE PARK...
PRAIRIE CREEK RESERVOIR...
SELMA...
BLOUNTSVILLE...
THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 28 AND 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4011 8609 4022 8603 4022 8602 4022 8587
4023 8586 4020 8522 4000 8521
TIME...MOT...LOC 1653Z 275DEG 33KT 4016 8586
WIND...HAIL 60MPH <.75IN
$$
KOCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 12:30 PM EDT, 22 minutes earlier.
Area forecast discussion, Sep 7, 12:30 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1230 PM EDT FRI SEP 7 2012 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 335 AM EDT FRI SEP 7 2012 A STRONG UPPER TROUGH OVER THE UPPER MIDWEST WILL ROTATE ACROSS OUR REGION BY SATURDAY. THIS WILL CAUSE A COLD FRONT FROM THE CENTRAL PLAINS TO WISCONSIN TO STRENGTHEN AS IT MOVES OUR WAY BY TONIGHT. MODELS ALSO DEVELOP A LOW PRESSURE SYSTEM ALONG THE FRONT...AND MOVE IT ACROSS OUR REGION EARLY TONIGHT AND INTO THE EASTERN GREAT LAKES ON SATURDAY. THIS FRONTAL SYSTEM WILL BRING LOCALLY HEAVY RAINFALL LATER TONIGHT AND EARLY TONIGHT. A FEW SHOWERS COULD LINGER INTO SATURDAY MORNING. OTHERWISE...MUCH COOLER AND DRY WEATHER WILL BE THE RULE THE REST OF THE WEEKEND. IN THE EXTENDED AN UPPER TROUGH OVER THE ST. LAWRENCE RIVER MOVES ON TO THE EAST AND WARMER AND DRY WEATHER WILL BE THE RULE AS HIGH PRESSURE DOMINATES OUR WEATHER AND AN UPPER RIDGE OVER THE CENTRAL U.S. BUILDS OUR WAY. && .NEAR TERM /THIS AFTERNOON/... ISSUED AT 1226 PM EDT FRI SEP 7 2012 1615Z UPDATE...CONVECTIVE OUTFLOW HAS GENERALLY SURGED S OF THE REMNANT MCS ACROSS CNTRL IL. AS SURFACE HEATING CONTINUES DOWNSTREAM ACROSS THE CWA AND WITH CONVECTIVE TEMPERATURES IN THE 80S...ONGOING ACTIVITY WILL BECOME SURFACE-BASED. AMIDST FAVORABLE 0-6 KM SPEED SHEAR AS SAMPLED BY THE WOLCOTT IND PROFILER...CONVECTION WILL INTENSIFY AND LIKELY DEVELOP EMBEDDED SHORT-LINE SEGMENTS CAPABLE OF PRODUCING DAMAGING WINDS. THEREFORE SEVERE THUNDERSTORM WATCH 628 FOR THE NORTHERN HALF THE CWA WAS ISSUED AROUND 1130 AM. PREVIOUS DISCUSSION FOLLOWS... 1015Z UPDATE...WELL UNLIKE YESTERDAY THERE REMAINS QUITE A BIT OF UNCERTAINTY WITH REGARD TO THE MODEL TIMING OF THIS SYSTEM. THE GENERAL CONSENSUS IS THAT THE TIMING HAS SLOWED DOWN CONSIDERABLY...BY AS MUCH AS 6 HOURS COMPARED TO THIS TIME YESTERDAY...PUSHING THE BULK OF THE SHOWER/TSRA ACTIVITY UNTIL LATER THIS EVENING...CLOSER TO 00Z. IN THE MEANTIME...A COMPLEX OF STORMS DEVELOPED OVER PORTIONS OF IOWA LAST NIGHT AND AND IS CURRENTLY OVER NE IL AND NW IN. SHORT TERM GUIDANCE SHOWS THIS ACTIVITY BEING KEPT TO THE NORTH OF THE AREA...BUT RADAR TRENDS ARE LEADING TO BELIEVE SOME OF THIS WILL MAKE IT INTO OUR NW/W COUNTIES BY THIS AFTERNOON. HAVE ACCOUNTED FOR THIS IN THE GRIDS. IN TERMS OF OTHER GRID COMPONENTS...MADE SOME ADJUSTMENTS TO SKY/TEMP/DEW PT...MAINLY TO ACCOUNT FOR LATEST TRENDS. PREVIOUS DISCUSSION FOLLOWS... THUNDERSTORMS WERE CURRENTLY DEVELOPING ACROSS IOWA...AND PARTS OF THE CENTRAL PLAINS. MODELS DISAGREE ON HOW FAST THUNDERSTORMS MOVE INTO OUR REGION AND THIS COULD HAVE A BIG AFFECT ON TEMPERATURES. THE GFS AND GEMNH BRING PRECIP QUICKLY INTO OUR REGION...WHILE THE NAM...MM5 AND RAPID REFRESH MOVE THE IOWA STORMS INTO NORTHERN INDIANA LATER THIS MORNING AND DON'T BRING MUCH INTO OUR REGION UNTIL AFTER 21Z. AS A RESULT WILL GO A LITTLE WARMER MOST AREAS TODAY AND WILL ONLY KEEP MENTION OF HEAVY RAINFALL ACROSS OUR NORTHWEST THIS AFTERNOON. WILL MENTION CHANCE POPS ACROSS OUR NORTHWEST HALF BY LATE MORNING AND HIGH POPS ACROSS OUR NORTHWEST 2/3 BY LATE AFTERNOON WITH CHANCE POPS IN THE SOUTHEAST. SPC HAS US UNDER A SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND EARLY TONIGHT. NAM INDICATES MU CAPES OF UP TO 3500 J/KG AND MODERATE LOW LEVEL SHEAR. && .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... ISSUED AT 335 AM EDT FRI SEP 7 2012 FORECAST FOCUS WILL BE ON RAIN AMOUNTS AND CHANCES TONIGHT AS WELL AS THREAT FOR SEVERE WEATHER. ALL MODELS INDICATE LOCALLY HEAVY RAINFALL THIS EVENING WITH SOME AREAS RECEIVING 1 TO 2 INCHES OF PRECIP AS A COLD FRONT MOVES THROUGH AHEAD OF THE ROTATING UPPER TROUGH. MOST OF THE SEVERE WEATHER AND HEAVY RAINFALL WILL BE IN THE EVENING...THEN PRECIP WILL LESSEN OVERNIGHT AFTER COLD FRONT MOVES THROUGH. WILL MENTION SLIGHT CHANCE POPS ACROSS OUR EAST EARLY SATURDAY PER SREF. WIND GUSTS OF 20 TO 25 KNOTS WILL BE POSSIBLE SATURDAY AS A PRETTY GOOD PRESSURE GRADIENT WILL BE ACROSS OUR REGION. DRY AND COOL WEATHER WILL BE THE RULE DURING REST OF THE SHORT TERM AS HIGH PRESSURE BUILDS INTO THE NORTHERN PLAINS SATURDAY AND INTO OUR REGION SUNDAY AND SUNDAY NIGHT. WILL MENTION CLEARING SKIES SATURDAY NIGHT AND MOSTLY CLEAR AND COOL WEATHER SUNDAY. AS FAR AS TEMPERATURES ARE CONCERNED...WENT CLOSE TO A MAV/MET BLEND MOST AREAS. && .LONG TERM /MONDAY THROUGH THURSDAY/... ISSUED AT 335 AM EDT FRI SEP 7 2012 MODELS ARE IN DECENT AGREEMENT THROUGH THE LONG TERM...SO THE ALLBLEND INITIALIZATION WAS ACCEPTED. AN UPPER RIDGE WILL BUILD IN ALOFT DURING THE PERIOD WITH HIGH PRESSURE AT THE SURFACE. THIS WILL KEEP THE LONG TERM DRY AND ALLOW FOR GRADUALLY WARMING TEMPERATURES THROUGH THE PERIOD. TEMPERATURES WILL START OUT BELOW AVERAGE BUT WARM TO ABOVE AVERAGE BY THE END OF THE PERIOD. && .AVIATION /DISCUSSION FOR THE 071500Z IND TAF UPDATE/... MORNING MVFR FOG IS EXPECTED TO FINISH BURNING OFF WITHIN THE NEXT 60 MINUTES AS DIURNAL HEATING CONTINUES. VFR CONDITIONS WILL RETURN FOR THE NEXT FEW HOURS. WEAKENING TSRA COMPLEX OVER EAST CENTRAL ILLINOIS WILL CONTINUES TO PROGRESS EAST-SOUTHEAST AND MAY IMPACT THE IND TAF SITE EARLY THIS AFTERNOON. ANY TSRA THAT STRIKES A TAF SITE MAY PRODUCE BRIEF MVFR CONDITIONS. RADAR TRENDS CONTINUE TO INDICATE A DIMINISHING TREND WITH THIS CONVECTION...HOWEVER THERE HAS BEEN SOME NEWER DEVELOPMENT ON THE SOUTH SIDE OF THE WEAKENING COMPLEX...CLOSER TO AREAS THAT ARE RECEIVING MORE HEATING. THIS HAS ALSO AIDED IN TRENDING PROPAGATION MORE SOUTHEASTERLY. FOR NOW...WILL KEEP THE TEMPS TSRA MENTION AFTER 18Z...BUT WILL UPGRADE TO PREVAILING WHEN CONFIDENCE IS HIGHER. PREVIOUS DISCUSSION BELOW /DISCUSSION FOR THE 071200Z TAFS/... ISSUED AT 611 AM EDT FRI SEP 7 2012 LOW CONFIDENCE FORECAST IN SPECIFIC TIMING OF CONVECTION TODAY...BUT CHANCES FOR THUNDERSTORMS WILL INCREASE THROUGH THE DAY. FIRST CONCERN IS PATCHY DENSE FOG WHICH HAS BROUGHT KHUF AND KBMG INTO LIFR AT TIMES THIS MORNING. SIMILAR TO YESTERDAY THIS FOG SHOULD BURN OFF WITHIN THE FIRST HOUR OR TWO OF THE TAF PERIOD. KLAF/KIND MAY GET BRIEFLY INTO MVFR BEFORE THE FOG BURNS OFF. CONVECTION CURRENTLY ACROSS IOWA/NORTHERN ILLINOIS LOOKS TO BRUSH NEAR KLAF THIS MORNING SO WILL INCLUDE A VCTS THERE. UNCERTAINTY BEGINS WITH HOW THIS CONVECTION WILL INFLUENCE DEVELOPMENT OF OTHER CONVECTION LATE THIS MORNING AND THIS AFTERNOON. HOWEVER AS NOTED ABOVE CHANCES FOR TSRA WILL GENERALLY INCREASE THROUGH THE DAY...SO SHOWED THIS IN THE TAF. BY 22-24Z TSRA SHOULD BE WIDESPREAD AND THEN PERSIST INTO THE EVENING. OVERNIGHT TSRA WILL DIMINISH BUT RAIN MAY HANG ON FOR SEVERAL HOURS. EXPECT LOW MVFR TO IFR CEILINGS TO DEVELOP OVERNIGHT BEHIND THE CONVECTION. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JH NEAR TERM...SMF SHORT TERM...JH LONG TERM....50 AVIATION...50/JP
Hazardous weather outlook, Sep 7, 10:14 AM EDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1014 AM EDT FRI SEP 7 2012 INZ021-028>031-035>049-051>057-060>065-067>072-081415- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1014 AM EDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: NUMEROUS THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND TONIGHT...SOME WITH HEAVY RAINFALL. IN ADDITION THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH THE MAIN THREAT BEING DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO AND MINOR FLOODING IS ALSO POSSIBLE. HAZARDS: THUNDERSTORMS...DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...LIGHTNING...MINOR FLOODING. TIMING: THIS AFTERNOON AND EARLY TONIGHT. DISCUSSION: A COLD FRONT WILL MOVE INTO OUR REGION EARLY TONIGHT AND NUMEROUS THUNDERSTORMS WILL DEVELOP AHEAD OF THIS COLD FRONT. THE COMBINATION OF A VERY UNSTABLE AIR MASS...MODERATE LOW LEVEL SHEAR AND HIGH PRECIPITABLE WATER WILL PRODUCE THE SLIGHT RISK OF SEVERE WEATHER ALONG WITH HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DISCUSSION: A FEW SHOWERS ARE POSSIBLE EARLY SATURDAY. OTHERWISE...DRY AND COOL WEATHER WILL OCCUR THROUGH EARLY NEXT WEEK FOLLOWED BY WARMER WEATHER BY THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
In the hours before
Special weather statement, Sep 7, 11:42 AM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1142 AM EDT FRI SEP 7 2012
INZ021-030-031-038-071630-
CARROLL-CLINTON-HOWARD-TIPTON-
1142 AM EDT FRI SEP 7 2012
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN CLINTON...SOUTHEASTERN
CARROLL...HOWARD AND NORTHERN TIPTON COUNTIES UNTIL 1230 PM EDT...
AT 1139 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF WALTON...OR 15 MILES
SOUTH OF LOGANSPORT...MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
KOKOMO...
RUSSIAVILLE...
INDIAN HEIGHTS...
SHARPSVILLE...
GREENTOWN...
WINDFALL...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4057 8636 4057 8586 4032 8587 4042 8658
4069 8641 4069 8637
TIME...MOT...LOC 1542Z 274DEG 37KT 4054 8639
KOCHSpecial weather statement, Sep 7, 12:06 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1206 PM EDT FRI SEP 7 2012
INZ030-038>040-071645-
CLINTON-HAMILTON-MADISON-TIPTON-
1206 PM EDT FRI SEP 7 2012
...STRONG THUNDERSTORM ADVISORY FOR EASTERN CLINTON...NORTHEASTERN
HAMILTON...WESTERN MADISON AND TIPTON COUNTIES UNTIL 1245 PM EDT...
AT 1203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 12 MILES EAST OF FRANKFORT...MOVING EAST AT 35
MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
TIPTON...
ELWOOD...
KEMPTON...
ATLANTA...
ARCADIA...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4039 8631 4039 8628 4038 8628 4038 8624
4031 8574 4009 8583 4027 8638 4039 8632
TIME...MOT...LOC 1607Z 287DEG 30KT 4032 8625
KOCHLocal storm report, Sep 7, 12:17 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1217 PM EDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 PM HAIL N KOKOMO 40.48N 86.13W
09/07/2012 E0.75 INCH HOWARD IN BROADCAST MEDIA
SHEETS OF RAIN OBSERVED AS WELL. EVENT TIME ESTIMATED
FROM RADAR.
&&
EVENT NUMBER IND1200690
MRDLocal storm report, Sep 7, 12:25 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1225 PM EDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM TSTM WND DMG GREENTOWN 40.48N 85.96W
09/07/2012 HOWARD IN LAW ENFORCEMENT
TREES AND POWER LINES DOWNED.
&&
EVENT NUMBER IND1200691
MRDLocal storm report, Sep 7, 12:40 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1240 PM EDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 PM HAIL TIPTON 40.28N 86.04W
09/07/2012 E0.15 INCH TIPTON IN TRAINED SPOTTER
&&
EVENT NUMBER IND1200692
DRTLocal storm report, Sep 7, 12:41 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1241 PM EDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 PM HAIL TIPTON 40.28N 86.04W
09/07/2012 E0.25 INCH TIPTON IN PUBLIC
&&
EVENT NUMBER IND1200693
DRTThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 11:42 AM EDT | Special Weather Statement | IND | Howard | 48 min |
| Sep 7, 12:06 PM EDT | Special Weather Statement | IND | Tipton | 39 min |
| Sep 7, 12:22 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Howard, Madison, Tipton | 38 min |
| Sep 7, 1:12 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison, Randolph | 48 min |
| Sep 7, 1:38 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Madison | 52 min |
| Sep 7, 3:49 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 41 min |
| Sep 7, 4:48 PM EDT | Severe Thunderstorm Warning | IND | Parke, Putnam | 24 min |
| Sep 7, 7:18 PM EDT | Tornado Warning | IND | Boone, Clinton, Montgomery, Tippecanoe | 42 min |
| Sep 7, 7:40 PM EDT | Severe Thunderstorm Warning | IND | Clay, Sullivan, Vigo | 35 min |
| Sep 7, 7:59 PM EDT | Tornado Warning | IND | Hendricks, Montgomery, Putnam | 46 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.